Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 167, NWS Sioux Falls, SD

July 17, 2012Nobles County, Minnesota

NWS Sioux Falls, SD issued this severe thunderstorm warning at Jul 17, 2012, 10:51 PM CDT for Nobles County, Minnesota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 17, 2012, 10:51 PM CDT (03:51 UTC)
Expired
Jul 17, 2012, 11:17 PM CDT
In force
26 min
Issued by
NWS Sioux Falls, SD
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Nobles County, MN

The radar

The Sioux Falls radar (KFSD), 96 km from the middle of the area, began a volume at 03:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 3.9 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2447 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2447 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1305 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

433 
WUUS53 KFSD 180351
SVRFSD
MNC105-180430-
/O.NEW.KFSD.SV.W.0167.120718T0351Z-120718T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1051 PM CDT TUE JUL 17 2012

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NOBLES COUNTY IN SOUTHWEST MINNESOTA...

* UNTIL 1130 PM CDT

* AT 1051 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES SOUTH OF FULDA...OR 9 MILES NORTH OF WORTHINGTON...
  AND MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BREWSTER AROUND 1130 PM CDT...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE KINBRAE
AND DUNDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4366 9545 4370 9570 4384 9575 4385 9574
      4385 9554 4385 9546 4377 9545
TIME...MOT...LOC 0351Z 266DEG 11KT 4376 9563
WIND...HAIL 60MPH 1.50IN

$$

HANKO
2 follow-up statements
854 
WWUS53 KFSD 180405
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1105 PM CDT TUE JUL 17 2012

MNC105-180430-
/O.CON.KFSD.SV.W.0167.000000T0000Z-120718T0430Z/
NOBLES MN-
1105 PM CDT TUE JUL 17 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
NOBLES COUNTY UNTIL 1130 PM CDT...

AT 1105 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES SOUTH OF FULDA...OR 9 MILES NORTH OF WORTHINGTON...
MOVING EAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  BREWSTER AROUND 1130 PM CDT...

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE KINBRAE
AND DUNDEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4366 9545 4370 9566 4385 9569 4385 9547
      4384 9546 4377 9545
TIME...MOT...LOC 0405Z 266DEG 11KT 4376 9560
WIND...HAIL 60MPH 1.00IN

$$

HANKO
147 
WWUS53 KFSD 180417
SVSFSD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1117 PM CDT TUE JUL 17 2012

MNC105-180428-
/O.CAN.KFSD.SV.W.0167.000000T0000Z-120718T0430Z/
NOBLES MN-
1117 PM CDT TUE JUL 17 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NOBLES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA...HOWEVER SMALL HAIL IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4366 9545 4370 9566 4385 9569 4385 9547
      4384 9546 4377 9545
TIME...MOT...LOC 0418Z 266DEG 11KT 4376 9555

$$

HANKO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 10:47 PM CDT, 4 minutes earlier.

Area forecast discussion, Jul 17, 10:47 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1052 PM CDT MON JUL 16 2012

.DISCUSSION.../ISSUED AT 852 PM CDT/
ISOLATED CONVECTION HAS DEVELOPED ALONG A WEAK CONVERGENCE BOUNDARY
THAT REMAINS RATHER STATIONARY FROM NEAR GREGORY COUNTY TO SIOUX
FALLS TO WINDOM. THE MORE ROBUST CONVECTION IS VERY SLOWLY TRACKING
NORTHEAST JUST WEST AND SOUTHWEST OF THE FORECAST AREA WHERE A MINOR
WAVE HAS EJECTED OUT OF WYOMING AND HAS MOVED INTO NORTH CENTRAL
NEBRASKA. THIS WILL LIKELY REMAIN THE FOCUS OF THUNDERSTORM ACTIVITY
THROUGH THE EVENING AS IT SLOWLY SPREADS INTO THE JAMES RIVER AREA
WHILE ANY DEVELOPMENT ALONG THE BOUNDARY TO THE EAST WILL REMAIN
ISOLATED AND VERY SHORT LIVED IN NATURE. OVERNIGHT...EXPECT
PRECIPITATION CHANCES TO SPREAD EAST INTO AREAS ALONG AND NORTH OF
I90...ALTHOUGH THE LOSS OF DAYTIME HEATING COULD ALLOW CONVECTION TO
DIMINISH PAST MIDNIGHT. ALTHOUGH LAPSE RATES ARE QUITE HIGH...SHEAR
REMAINS QUITE LOW THIS EVENING WHICH WILL KEEP THE SEVERE WEATHER
POTENTIAL MINIMAL...ESPECIALLY AFTER MIDNIGHT.

&&

.AVIATION.../FOR THE 06Z TAF ISSUANCE/
MAINLY VFR CONDITIONS ARE EXPECTED THROUGH 00Z THURSDAY. DIFFICLUT
FORECAST WITH CHANCES OF SCATTERED CONVECTION THROUGH THE FORECAST
PERIOD...WITH LITTLE IN THE WAY OF FORCING TO FOCUS ON.  WITH LOW
CONFIDENCE IN AREAL COVERAGE AND TIMING...HAVE OPTED FOR CONVECTION
FREE TAFS WITH THE POTENTIAL FOR AMENDMENTS.  BEST CHANCES FOR
THUNDERSTORMS THROUGH 14Z WILL BE WEST OF THE JAMES RIVER VALLEY
INCLUDING KHON.  THEREAFTER...POTENTIAL FOR STORMS SHIFTS EAST AFTER
00Z/19TH EAST OF I-29.
&&

.PREV DISCUSSION.../ISSUED AT 407 PM CDT/
A HOT AND HUMID DAY CURRENTLY UNDERWAY WITH TEMPERATURES WELL INTO
THE 90S AND DEWPOINTS IN THE 60S. FRONTAL BOUNDARY CURRENTLY
SITUATED AROUND HIGHWAY 14...SHOULD SLOWLY MOVE SOUTH THIS EVENING.
ATMOSPHERE REMAINS CAPPED OVER THE AREA...DESPITE MLCAPE OVER 3500
J/KG NORTH OF THE BOUNDARY. INTERESTINGLY...CU HAS FORMED FURTHER
SOUTHWEST ACROSS NEBRASKA AND NEAR THE MISSOURI RIVER. IT SEEMS
LIKELY THE ATMOSPHERE HAS MIXED ALL THE WAY THROUGH THE CAP IN THESE
AREAS. THIS IS EVIDENT BY THE LOWER DEWPOINTS IN THE 40S AND 50S IN
THESE AREAS. SO WHILE THIS MIXING HAS ERODED THE CAP...IT HAS ALSO
ERODED MUCH OF THE INSTABILITY...HENCE THE LACK OF OF SIGNIFICANT
UPGROWTH. EXPECT THIS TO CONTINUE TO BE THE CASE THROUGH THE EVENING
WITH ONLY AN ISOLATED SHOWER OR THUNDERSTORM WITH THAT CU. SEEMS
MORE PROBABLE THAT CONVECTION DEVELOPS WEST OF OUR CWA ALONG THE
OTHER BOUNDARY. THESE STORMS SHOULD PROPAGATE TOWARDS OUR WESTERN
CWA THIS EVENING...POSSIBLY IMPACTING LOCATIONS WEST OF THE JAMES
RIVER. WILL ALSO HAVE TO MONITOR DEVELOPMENT ALONG THE BACKDOOR
BOUNDARY AS IT DROPS SOUTH THROUGH THE CWA. HRRR AND NAM SEEM TO BE
OVERDOING CONVECTION CHANCES WITH THIS BOUNDARY...BUT CANT RULE OUT
A FEW STORMS WITH ABUNDANT LOW LEVEL MOISTURE POOLING AROUND THE
BOUNDARY.

UPPER LEVEL FORCING AND DEEPER MOISTURE SHOULD MOVE ACROSS THE CWA
AFTER MIDNIGHT TONIGHT.  SO EVEN IF NO SURFACE CONVECTION GETS GOING
THIS EVENING...SHOULD HAVE A CHANCE OF ELEVATED STORMS LATER TONIGHT
NORTH OF THE BOUNDARY IN AREA OF LOW LEVEL THETAE ADVECTION. THIS
CONVECTION WILL LIKELY STAY GENERALLY FROM HIGHWAY 34 AND POINTS
NORTH...WITH THE ECMWF ACTUALLY KEEPING IT NORTH OF THE CWA...SO DID
NOT GO ANY HIGHER THAT 30 TO 40 POPS. LOWS TONIGHT WILL STAY
MILD...GENERALLY LOW TO MID 70S.

WEDNESDAY WILL BE ANOTHER HOT ONE ACROSS MUCH OF THE REGION...WITH
HIGHS IN THE 90S EVERYWHERE BUT SOUTHWEST MINNESOTA. DEWPOINTS WILL
LIKELY BE HIGHER THAN TODAY...ESPECIALLY ALONG AND EAST OF
INTERSTATE 29...WHERE VALUES IN THE LOW 70S ARE LIKELY. THIS WILL
MAKE FOR ANOTHER DAY OF VERY HIGH HEAT INDICES...SO WENT AHEAD AND
ISSUED A HEAT ADVISORY FOR AREAS MOST LIKELY TO HAVE A HEAT INDEX
OVER 100. THE ABOVE MENTIONED WAVE WILL CONTINUE TO PUSH EAST
WEDNESDAY. BY THIS TIME BEST CHANCE OF CONVECTION SHOULD BE
GENERALLY EAST OF INTERSTATE 29. AREAS TO THE WEST WILL BE UNDER AN
AREA OF LARGE SCALE SUBSIDENCE AND SHOULD REMAIN CAPPED. INITIAL
CONVECTION SHOULD EB ELEVATED...BUT IF THE WAVE MOVES SLOW ENOUGH WE
SHOULD SEE A TRANSITION TO SURFACE BASED CONVECTION BY AFTERNOON. IF
THIS HAPPENS...WOULD BE MOST LIKELY OVER SOUTHWEST MINNESOTA AND
PORTIONS OF NORTHWEST IOWA. COULD SEE A COUPLE SEVERE STORMS DURING
THE AFTERNOON...WITH A BIT BETTER SHEAR EXPECTED. /CHENARD

ANY CONVECTION THAT DEVELOPS ON WEDNESDAY AFTERNOON MAY LINGER INTO
THE EVENING ACROSS NW IOWA AND SW MN. MODELS DO SHOW A SECOND WEAK
WAVE MOVING SOUTHEAST ACROSS MINNESOTA ON WEDNESDAY NIGHT. THIS MAY
RESULT IN MORE STORMS DEVELOPING INTO SOUTHWEST MINNESOTA AFTER
SUNSET. AGAIN...ANY STORM DEVELOPMENT WILL BE SOMEWHAT ISOLATED. ANY
STORMS SHOULD MOVE EAST BY DAWN ON THURSDAY. OTHERWISE...EASTERLY
FLOW IS EXPECTED ACROSS THE AREA THROUGH THE EVENING. THIS WILL
BRING A BIT COOLER AIR INTO THE AREA...ALLOWING LOWS TO DROP BELOW
70 DEGREES IN SW MN AND BETWEEN 70 AND 75 DEGREES ELSEWHERE.

THE UPPER LEVEL RIDGE WILL BUILD ACROSS THE AREA THURSDAY AND
FRIDAY. AS HEIGHTS RISE AT 500 MB...THE SURFACE RIDGE WILL
STRENGTHEN OVER THE GREAT LAKES.  THIS WILL KEEP WINDS OUT OF THE
EAST DURING THE DAY. HOWEVER...MOSTLY SUNNY SKIES ARE EXPECTED AND
THE AIR MASS REMAINS VERY WARM. TEMPERATURES ARE EXPECTED TO BE
SIMILAR TO WEDNESDAY FROM AROUND 90 IN SOUTHWEST MINNESOTA TO AROUND
100 IN SOUTH CENTRAL SD. CLEAR SKIES AND RELATIVELY LIGHT WINDS ARE
AGAIN EXPECTED THURSDAY NIGHT. LOWS WILL BE SIMILAR TO WEDNESDAY
NIGHT FROM THE UPPER 60S IN SOUTHWEST MINNESOTA TO 70 TO 75
ELSEWHERE.

THE REMAINDER OF THE FORECAST WILL REALLY FOCUS ON THE RETURN OF THE
HEAT. OVERALL...THE GFS AND ECMWF ARE VERY SIMILAR ON THE STRENGTH
AND DURATION OF THIS RIDGE. BY EARLY NEXT WEEK THEY BOTH HAVE A
FAIRLY STRONG WAVE MOVE ALONG THE CANADIAN BORDER. THEY ALSO SHOW
THE RIDGE VERY SLOWLY BREAKING DOWN BY TUESDAY OR WEDNESDAY ALTHOUGH
OVERALL THE RIDGE REMAINS OVER THE CENTRAL UNITED STATES THROUGH THE
MIDDLE NEXT WEEK SO NO SIGNIFICANT BREAK IN THE HEAT IS REALLY
EXPECTED FOR THE NEXT 7 DAYS. IN TERMS OF PRECIPITATION...BOTH
MODELS SHOW A WEAK SYSTEM MOVING ACROSS THE DAKOTAS ON SUNDAY BUT IT
REMAINS VERY WARM ALOFT OVER SOUTHERN SOUTH DAKOTA AND THE LARGE
SCALE FORCING FOR ASCENT REMAIN CLOSER TO THE CANADIAN BORDER. SO
WHILE WE HAVE KEPT A 20 TO 30 PERCENT CHANCE OF PRECIPITATION FOR
SUNDAY AND SUNDAY NIGHT...THE CONVECTION DOES NOT LOOK TO BE
WIDESPREAD AT THIS POINT AND MOST AREAS WILL LIKELY NOT SEE ANY RAIN
FROM THIS SYSTEM. GOING INTO NEXT WEEK...THERE DOES NOT APPEAR TO BE
ANY REAL CHANCE OF WIDESPREAD RAINFALL INTO THE MIDDLE OF NEXT
WEEK.

LOOKING AT DAY TO DAY...FRIDAY WILL SEE THE HEAT SPREAD INTO THE
JAMES VALLEY WITH HIGHS AROUND 100. TO THE EAST HIGHS WILL RANGE
FROM THE LOWER 90S AROUND HIGHWAY 71 IN MINNESOTA AND IOWA...TO THE
MID TO UPPER 90S IN THE REMAINDER OF SOUTHEAST SOUTH DAKOTA. AFTER
FRIDAY...LOWS SATURDAY MORNING THROUGH TUESDAY MORNING WILL BE IN
THE LOWER TO MID 70S.  HIGHS ON SATURDAY AND SUNDAY WILL BE SIMILAR
TO FRIDAY GENERALLY IN THE LOWER 90S IN SOUTHEAST MINNESOTA TO AT OR
ABOVE 100 WEST OF THE JAMES RIVER. IF THERE ARE LESS CLOUDS OR THE
SURFACE HIGH RETREATS MORE QUICKLY...TEMPERATURES BOTH DAYS COULD BE
2 TO 5 DEGREES WARMER...RESULTING IN HIGHS APPROACHING 100 OVER MUCH
OF THE AREA.  A WEAK BOUNDARY WILL GO THROUGH SUNDAY EVENING AND
THIS MAY BRING A BIT COOLER AIR INTO THE AREA. HOWEVER...HOW COOL
THE AIR WILL BE AND HOW LONG IT REMAINS IS VERY UNCERTAIN AT THIS
POINT. FOR NOW...FORECAST HIGHS ONLY 3 TO 5 DEGREES COOLER THAN THE
WEEKEND WHICH MEANS 90S LOOK TO PERSIST THROUGH TUESDAY. IF THE
FRONT RETREATS BACK TO THE NORTH MORE QUICKLY...PER THE 12Z
ECMWF...HIGHS COULD BE BACK OVER 100 DEGREES IN PARTS OF THE AREA BY
TUESDAY./SCHUMACHER

&&

.FSD WATCHES/WARNINGS/ADVISORIES...

SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Jul 17, 11:39 AM CDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1139 AM CDT TUE JUL 17 2012

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-181200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1139 AM CDT TUE JUL 17 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS NORTH OF INTERSTATE 90
AND WEST OF THE JAMES RIVER TODAY AND TONIGHT. IF THUNDERSTORMS
CAN DEVELOP...A FEW COULD PRODUCE WIND GUSTS TO 40 TO 50 MPH.

EXCESSIVE TEMPERATURES...
THE HEAT INDEX WILL APPROACH 100 DEGREES THIS AFTERNOON ALONG AND
SOUTH OF INTERSTATE 90.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA WEDNESDAY AND
WEDNESDAY EVENING. IF STORMS CAN DEVELOP...A FEW COULD BECOME
SEVERE DURING THE AFTERNOON AND EARLY EVENING HOURS.

THE HEAT INDEX WILL APPROACH 100 DEGREES WEDNESDAY AFTERNOON
ACROSS NORTHWEST IOWA.

THE HOT WEATHER WILL REMAIN IN PLACE THURSDAY THROUGH
SUNDAY...WITH HEAT INDICES OF 95 TO 105 DEGREES DURING THE
AFTERNOON HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

Nearby

Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.